This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Having spent a lot of time at Ford hospital as a kid for UTI's, this is not new to me. However, I am now 58 (living in Idaho with very few good doctors), and I have had kidney stones 3 times in the last year and 3 UTI's in the last 2 mos. I am put on Cipro, things clear up, and in no time, I have the same symptoms of a UTI and am put back on Cipro. I have all the symptoms of a UTI, but my doc suggested maybe a fallen bladder, which I don't have the symptoms of. I had a complete hysterectomy in 1976 so wouldn't I have had problems before now? After having my hysterectomy, I had no UTI problems until just recently. I cannot get in to see a urologist for another month. Why the chronic stones and UTI's? Can certain meds have anything to do with this? I am currently on neurontin, prednisone, methotrexate, feldene, cholyestramine(sp?), and lipitor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.